Alert archive / Oklahoma / Tornado Warnings in 2007
Tornado Warning 51, NWS Norman, OK
NWS Norman, OK issued this tornado warning at May 8, 2007, 7:39 PM CDT for Comanche County, Oklahoma. It was in force for 36 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 8, 2007, 7:39 PM CDT (00:39 UTC)
- Expired
- May 8, 2007, 8:15 PM CDT
- In force
- 36 min
- Issued by
- NWS Norman, OK
- Area
- Counties, with a storm outline in the text
County Comanche County, OK
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 8, 8:15 PM CDT | TORNADO | 3 W Lake Ellsworth, OK | BRIEF TORNADO REPORTED BY KWTB STORM CHASER. |
| May 8, 8:18 PM CDT | TORNADO | 3 W Lake Ellsworth, OK | ANOTHER BRIEF TORNADO REPORTED BY KWTB STORM CHASER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 36 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 8, 3:41 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
| May 8, 5:29 PM CDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 0.7 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 763 J/kg
- Mixed-layer CIN
- -23 J/kg
- Mixed-layer LCL
- 784 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 49 m²/s²
- 0-3 km storm-relative helicity
- 116 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.1
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS54 KOUN 090039 TOROUN OKC031-090115- /O.NEW.KOUN.TO.W.0051.070509T0039Z-070509T0115Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE NORMAN OK 739 PM CDT TUE MAY 8 2007 THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A * TORNADO WARNING FOR... COMANCHE COUNTY IN SOUTHWEST OKLAHOMA... * UNTIL 815 PM CDT * AT 739 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 5 MILES NORTHWEST OF LAWTON...MOVING NORTH AT 15 MPH. * LOCATIONS IN THE WARNING INCLUDE LAKE ELLSWORTH...LAKE LAWTONKA... MEDICINE PARK AND NORTHWESTERN LAWTON. TAKE COVER NOW. LEAVE MOBILE HOMES AND VEHICLES. IF POSSIBLE...MOVE TO A BASEMENT OR STORM SHELTER. OTHERWISE MOVE TO AN INTERIOR ROOM OR HALLWAY ON THE LOWEST FLOOR. STAY AWAY FROM WINDOWS AND OUTSIDE WALLS. LAT...LON 3462 9853 3461 9845 3485 9831 3485 9857 $$ 30
1 follow-up statement
000 WWUS54 KOUN 090048 SVSOUN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 748 PM CDT TUE MAY 8 2007 OKC031-090115- /O.CON.KOUN.TO.W.0051.000000T0000Z-070509T0115Z/ COMANCHE OK- 748 PM CDT TUE MAY 8 2007 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 815 PM CDT FOR COMANCHE COUNTY... AT 748 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 4 MILES SOUTH OF MEDICINE PARK...MOVING NORTH AT 15 MPH. * LOCATIONS IN THE WARNING INCLUDE EXTREME EASTERN WICHITA MOUNTAINS WILDLIFE REFUGE...LAKE ELLSWORTH...LAKE LAWTONKA...MEDICINE PARK AND NORTHWESTERN LAWTON. LAT...LON 3462 9853 3461 9845 3485 9831 3485 9857 $$ 30
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at May 8, 3:43 PM CDT, 3 hours 56 minutes earlier.
Area forecast discussion, May 8, 3:43 PM CDT, 3 hours 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
343 PM CDT TUE MAY 8 2007
POTENTIAL EXISTS FOR HEAVY RAINFALL OVER A LARGE PART OF OKLAHOMA
AND WESTERN NORTH TEXAS OVER THE NEXT COUPLE OF DAYS.
FIRST AND FOREMOST... CHANCE OF SEVERE THUNDERSTORMS EXISTS THIS
AFTERNOON OVER PARTS OF SOUTHWEST AND SOUTH CENTRAL OKLAHOMA... AS
WELL AS WESTERN NORTH TEXAS. AN OUTFLOW BOUNDARY EXISTS JUST SOUTH
OF THE RED RIVER TOWARD THE DALLAS/FORT WORTH METROPLEX AND WEST
TOWARD ABILENE. MODERATELY UNSTABLE CONDITIONS EXIST ALONG AND
SOUTH OF THE OUTFLOW BOUNDARY. FAIRLY STRONG SURFACE HEATING HAS
OCCURRED NEAR THIS REGION... WITH THUNDERSTORMS BEGINNING TO
DEVELOP NEAR AND NORTH OF ABILENE TEXAS. CONDITIONS WILL BE
MARGINALLY FAVORABLE FOR ANY THUNDERSTORM TO BECOME SEVERE...
ESPECIALLY NEAR THE OUTFLOW BOUNDARY. A SEVERE THUNDERSTORM WATCH
HAS BEEN ISSUED FOR THIS AREA UNTIL THIS EVENING.
SECONDLY... WE RECEIVED SEVERAL REPORTS OF FLOODING WITH
PRECIPITATION THAT FELL EARLIER TODAY... WITH ADDITIONAL HEAVY
PRECIPITATION EXPECTED OVER THE NEXT COUPLE OF DAYS. WAVE THAT
HELPED PRECIPITATION EARLY TODAY HAS MOVED OFF TO THE EAST...
TAKING PRECIPITATION WITH IT. ANOTHER WAVE WAS NOW MOVING THROUGH
WEST TEXAS ATTM... WITH A LARGE AREA OF MODERATE TO HEAVY RAIN
MOVING EAST TOWARD WESTERN OKLAHOMA AND WESTERN NORTH TEXAS. THIS
AREA OF RAINFALL IS EXPECTED TO CONTINUE MOVING EAST THIS EVENING
INTO THE OVERNIGHT HOURS. LOW LEVEL JET SHOULD GET CRANKING
TONIGHT AND HELP ENHANCE PRECIPITATION RATES DURING THE EARLY
MORNING HOURS. ONE FLY IN THE OINTMENT IS WHAT EFFECT SQUALL LINE
LOCATED OVER WESTERN AND SOUTHWEST TEXAS WILL HAVE ON RAINFALL
INTENSITIES/TOTALS OVERNIGHT. THERE IS A POSSIBILITY THAT AFFECTS
OF LOW LEVEL JET MAY BE CUT OFF OVER NORTHERN TEXAS... WHICH WOULD
SIGNIFICANTLY REDUCE RAINFALL TOTALS OVERNIGHT. ALL MODELS CRANK
OUT SIGNIFICANT RAINFALL TOTALS OVER A LARGE PART OF THE AREA BY
TOMORROW MORNING. ALTHOUGH THERE IS A CHANCE THAT TOTALS MAY NOT
GET AS HIGH AS CURRENTLY FORECAST... THINK THAT RAINFALL IS ALL
BUT A GIVEN. GIVEN THE RAINFALL THAT OCCURRED OVER MUCH OF THE
AREA THIS MORNING... COMBINED WITH WHAT HAS FALLEN OVER THE PAST
COUPLE OF DAYS... ANY PRECIPITATION THAT FALLS WILL ONLY AGGRAVATE
THE FLOODING SITUATION. IF RAINFALL TOTALS DUE OCCUR AS
FORECAST... ANOTHER ROUND OF SIGNIFICANT FLOODING WILL OCCUR OVER
PARTS OF THE AREA.
THE UPPER LEVEL LOW WILL FINALLY MOVE EAST TOWARD THE SOUTHERN
PLAINS TOMORROW AFTERNOON. MOST OF THE MODELS BRING THE LOW ALONG
AND JUST SOUTH OF THE RED RIVER. THIS WILL BRING ANOTHER CHANCE OF
HEAVY RAINFALL OVER THE SOUTHERN HALF OF OKLAHOMA. RAINFALL TOTALS
BY THE END OF THE WEEK WILL LIKELY EXCEED TWO TO FOUR MORE INCHES
OVER AT LEAST THE SOUTHERN HALF OF OKLAHOMA AND WESTERN NORTH
TEXAS... AND POSSIBLY FARTHER NORTH. WITH ALL OF THE RAINFALL
EXPECTED... A FLOOD WATCH WAS ISSUED FOR ALL BUT NORTHWEST
OKLAHOMA THROUGH TONIGHT... WITH AN ADDITIONAL WATCH ALONG AND
SOUTHEAST OF INTERSTATE 44 THROUGH THURSDAY MORNING.
WE SHOULD BEGIN TO DRY OUT BY THE WEEKEND... WITH PRECIPITATION
POSSIBLY COMING BACK INTO THE PICTURE BY EARLY TO MIDDLE OF NEXT
WEEK.
&&
.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK 61 72 59 76 / 70 50 50 40
HOBART OK 60 74 58 79 / 70 50 40 40
WICHITA FALLS TX 63 72 60 76 / 80 60 70 40
GAGE OK 54 77 54 79 / 50 30 20 20
PONCA CITY OK 60 74 58 76 / 70 40 30 40
DURANT OK 64 75 61 74 / 70 60 60 50
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...FLOOD WATCH THROUGH THURSDAY MORNING FOR OKZ019-020-023>032-
037>048-050>052.
FLOOD WATCH THROUGH WEDNESDAY MORNING FOR OKZ007-008-011>018-021-
022-033>036.
TX...FLOOD WATCH THROUGH THURSDAY MORNING FOR TXZ085>090.
FLOOD WATCH THROUGH WEDNESDAY MORNING FOR TXZ083-084.
&&
24/TYHazardous weather outlook, May 8, 4:20 PM CDT, 3 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
420 PM CDT TUE MAY 8 2007
OKZ004>048-050>052-TXZ083>090-091300-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
420 PM CDT TUE MAY 8 2007
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...THIS AFTERNOON AND TONIGHT...
THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND
THIS EVENING ACROSS PARTS OF WESTERN NORTH TEXAS AND SOUTHERN
OKLAHOMA.
LOCATION...
THE SLIGHT RISK AREA IS GENERALLY SOUTH OF A LINE HOBART...TO PAULS
VALLEY AND ATOKA.
TIMING...
THE MOST LIKELY TIME WILL BE LATE THIS AFTERNOON THROUGH MIDNIGHT.
IMPACTS...
THE PRIMARY CONCERNS WITH ANY SEVERE THUNDERSTORMS WILL BE HAIL TO
THE SIZE OF HALF-DOLLARS AND WIND GUSTS TO 65 MPH. HOWEVER...
ISOLATED TORNADOES ARE POSSIBLE ACROSS NORTH TEXAS THROUGH EARLY
EVENING. ANOTHER MAIN CONCERN WILL BE FLOODING AND FLASH
FLOODING...ESPECIALLY OVER AREAS THAT HAVE RECEIVED HEAVY RAIN THE
PAST FEW DAYS.
RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN FOR SEVERE WEATHER AND FLOOD OPERATIONS
THROUGH MIDNIGHT.
DISCUSSION...
ANOTHER ROUND OF STRONG THUNDERSTORMS WITH VERY HEAVY RAIN IS
EXPECTED TO MOVE OUT OF FAR WESTERN TEXAS AND INTO THE NWS NORMAN
FORECAST AREA LATE THIS AFTERNOON AND TONIGHT...WITH SCATTERED
SEVERE STORMS POSSIBLE. SHEAR AND INSTABILITY WILL BE SUFFICIENT FOR
SUPERCELLS...WITH ISOLATED TORNADOES POSSIBLE OVER NORTH TEXAS
THROUGH EARLY EVENING. EXCESSIVE RAINS OVER THE PAST FEW DAYS HAVE
LEFT THE GROUND SATURATED IN MANY AREAS OF OKLAHOMA AND PARTS OF
NORTH TEXAS. ADDITIONAL RAINS WILL LEAD TO FLOODING AND FLASH
FLOODING...ESPECIALLY IN URBAN AND LOW-LYING AREAS.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT WEDNESDAY MAY 9.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...30 PERCENT.
OTHER HAZARDOUS WEATHER...
A FLOOD WATCH IS IN EFFECT FOR ALL BUT FAR NORTHWEST OKLAHOMA
THROUGH TONIGHT. PLEASE REFER TO FLOOD RELATED PRODUCTS FOR
DETAILS.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...
THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS OVER SOUTHERN
OKLAHOMA AND WESTERN NORTH TEXAS ON WEDNESDAY. DUE TO THE SLOW
MOVEMENT OF THE UPPER LEVEL STORM SYSTEM FROM THE WEST... A CHANCE
FOR STORMS WILL CONTINUE INTO FRIDAY. AT THIS TIME...IT APPEARS THAT
THE WEEKEND WILL BE FREE OF STORMS.
OTHER HAZARDOUS WEATHER...
THE SATURATED GROUND ACROSS A LARGE PART OF THE AREA WILL CONTINUE
TO ENHANCE CONCERNS FOR FLOODING THE NEXT SEVERAL DAYS. A FLOOD
WATCH CONTINUES THROUGH THURSDAY MORNING ACROSS AREAS NEAR AND SOUTH
OF INTERSTATE-44.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 7 AM
WEDNESDAY.
JAMESIn the hours before
Special weather statement, May 8, 5:42 PM CDT, 1 hour 57 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 542 PM CDT TUE MAY 8 2007 OKZ034>036-082300- JACKSON OK-KIOWA OK-GREER OK- 542 PM CDT TUE MAY 8 2007 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR GREER...JACKSON AND KIOWA COUNTIES. A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 4 MILES SOUTH OF ALTUS-LUGERT LAKE TO HEADRICK AT 542 PM CDT...MOVING NORTHEAST AT 25 MPH. SMALL HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE. PEOPLE IN GREER...JACKSON AND KIOWA COUNTIES SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS. 30
Local storm report, May 8, 5:54 PM CDT, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
554 PM CDT TUE MAY 08 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0532 PM TSTM WND GST TIPTON 34.50N 99.14W
05/08/2007 E60 MPH TILLMAN OK PUBLIC
0542 PM HAIL TIPTON 34.50N 99.14W
05/08/2007 E0.75 INCH TILLMAN OK AMATEUR RADIO
&&
FMSpecial weather statement, May 8, 6:25 PM CDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 625 PM CDT TUE MAY 8 2007 OKZ038-082345- COMANCHE OK- 625 PM CDT TUE MAY 8 2007 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR COMANCHE COUNTY. A STRONG THUNDERSTORM WAS LOCATED OVER INDIAHOMA AT 625 PM CDT... MOVING NORTH AT 20 MPH. SMALL HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE. PEOPLE IN COMANCHE COUNTY SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS. 30
Local storm report, May 8, 6:30 PM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
630 PM CDT TUE MAY 08 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0625 PM HAIL SNYDER 34.66N 98.95W
05/08/2007 E0.75 INCH KIOWA OK AMATEUR RADIO
0628 PM HAIL SNYDER 34.66N 98.95W
05/08/2007 E1.00 INCH KIOWA OK TRAINED SPOTTER
SOUTH SIDE OF SNYDER. REPORTED VIA BROADCAST MEDIA
&&
DWSpecial weather statement, May 8, 7:03 PM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 703 PM CDT TUE MAY 8 2007 TXZ085-086-088-089-090015- WILBARGER TX-WICHITA TX-ARCHER TX-BAYLOR TX- 703 PM CDT TUE MAY 8 2007 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR ARCHER...BAYLOR...WICHITA AND WILBARGER COUNTIES. A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 8 MILES NORTHWEST OF LAKE KEMP TO 11 MILES SOUTHWEST OF ARCHER CITY AT 703 PM CDT...MOVING NORTHEAST AT 35 MPH. SMALL HAIL... WINDS AROUND 50 MPH... FREQUENT LIGHTNING AND VERY HEAVY RAINFALL ARE POSSIBLE. PEOPLE IN ARCHER...BAYLOR...WICHITA AND WILBARGER COUNTIES SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS. 30
Special weather statement, May 8, 7:16 PM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 716 PM CDT TUE MAY 8 2007 OKZ023-035-090030- CADDO OK-KIOWA OK- 716 PM CDT TUE MAY 8 2007 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR SOUTHERN CADDO AND NORTHEAST KIOWA COUNTIES. A THUNDERSTORM CAPABLE OF PRODUCING A TORNADO WAS LOCATED 38 MILES SOUTHWEST OF CARNEGIE AT 716 PM CDT. THE STORM WAS MVOING NORTH AT 15 MPH. PEOPLE IN CADDO AND KIOWA COUNTIES SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS. WR
The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 8, 7:16 PM CDT | Tornado Warning | OUN | Comanche | 29 min |
| May 8, 7:28 PM CDT | Severe Thunderstorm Warning | OUN | Tillman | 32 min |
| May 8, 7:34 PM CDT | Flash Flood Warning | OUN | Comanche | 3 hr |
| May 8, 7:36 PM CDT | Severe Thunderstorm Warning | OUN | Kiowa | 39 min |
| May 8, 8:16 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche | 44 min |
| May 8, 8:29 PM CDT | Tornado Warning | OUN | Caddo | 31 min |
| May 8, 8:37 PM CDT | Flash Flood Warning | OUN | Caddo | 3 hr |
| May 8, 9:00 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche | 32 min |
| May 8, 10:11 PM CDT | Flash Flood Warning | OUN | Grady | 3 hr |
| May 8, 10:30 PM CDT | Flash Flood Warning | OUN | Canadian | 3 hr |
| May 8, 10:46 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Grady | 44 min |
| May 8, 11:26 PM CDT | Severe Thunderstorm Warning | OUN | Canadian | 49 min |
| May 8, 11:48 PM CDT | Tornado Warning | OUN | Canadian | 27 min |
| May 8, 11:58 PM CDT | Flash Flood Warning | OUN | Bryan | 3 hr |
| May 9, 12:08 AM CDT | Flash Flood Warning | OUN | Kingfisher | 3 hr |
| May 9, 12:09 AM CDT | Tornado Warning | OUN | Canadian | 36 min |
| May 9, 12:21 AM CDT | Tornado Warning | OUN | Kingfisher | 39 min |
| May 9, 12:43 AM CDT | Severe Thunderstorm Warning | OUN | Canadian | 32 min |
| May 9, 12:49 AM CDT | Tornado Warning | OUN | Logan, Oklahoma | 26 min |
| May 9, 12:59 AM CDT | Severe Thunderstorm Warning | OUN | Kingfisher | 46 min |
| May 9, 1:14 AM CDT | Tornado Warning | OUN | Logan | 46 min |
| May 9, 1:23 AM CDT | Flash Flood Warning | OUN | Logan | 3 hr |
| May 9, 1:41 AM CDT | Severe Thunderstorm Warning | OUN | Payne | 64 min |
| May 9, 4:01 PM CDT | Severe Thunderstorm Warning | OUN | Kiowa | 29 min |
| May 9, 4:38 PM CDT | Severe Thunderstorm Warning | OUN | Kiowa | 37 min |
| May 9, 4:52 PM CDT | Severe Thunderstorm Warning | OUN | Washita | 38 min |
Nearby
Tornado Warnings in Oklahoma, 2007Every tornado warning in 2007Tornadoes in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.